MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H CEMENTLESS STEM; FEMORAL CEMENTLESS STEM SIZE 2 SHORT NECK

MEDACTA INTERNATIONAL SA QUADRA H CEMENTLESS STEM; FEMORAL CEMENTLESS STEM SIZE 2 SHORT NECK
Catalog Number 01.12.22SN
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 july 2017.Lot 155685: (b)(4) items manufactured and released on 18 march 2016.Expiration date: 2021-03-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 28 size s -3.5, code 01.29.201 lot.155931 (k112115): (b)(4) items manufactured and released on 18 january 2016.Expiration date: 2021-01-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold and this is the second similar event reported on this lot.Versafitcup dm double mobility hc liner ø 52/28 code 01.26.2852mhc lot.154846 (k092265): (b)(4) items manufactured and released on 26 november 2015.Expiration date: 2020-11-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup acetabular shell ø 52 code 01.26.52mb lot.155802 (k083116): 70 items manufactured and released on 25 january 2016.Expiration date: 2021-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision of all the implants due to suspected infection 1 year and 1 month after primary.The surgeon implanted a stem and dm liner and metal head during the first step of the revision surgery, as there was not any cement spacers available at the hospital.No cup was implanted.When the infection is cleared these components will be removed and the definitive ones implanted.

Brand Name
QUADRA H CEMENTLESS STEM
Common Device Name
FEMORAL CEMENTLESS STEM SIZE 2 SHORT NECK
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6762725
Report Number3005180920-2017-00430
Device Sequence Number16516514
Product Code JDI
UDI-Device Identifier07630030802621
UDI-Public07630030802621
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2021
Device Catalogue Number01.12.22SN
Device Lot Number155685
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2017
Initial Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR